# SDR COMA9630016

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet Heat
- Part number: NH2466881
- Condition: Failed
- Location: Lt Engine
- Part time: 6,742 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INLET HEAT FAIL LIGHT ILLUMINATED.  RED GLOW SEEN IN INTAKE.  REPLACED THE LEFT LOWER INLET DUCT.
